Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 4, Pages 699–711 (Mi de8355)  

Partial Differential Equations

Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side

A. V. Fursikov, O. Yu. Imanuvilov

Lomonosov Moscow State University

Full text: PDF file (1301 kB)

English version:
Differential Equations, 1994, 30:4, 646–658

Bibliographic databases:
UDC: 517.958
Received: 23.10.1992

Citation: A. V. Fursikov, O. Yu. Imanuvilov, “Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side”, Differ. Uravn., 30:4 (1994), 699–711; Differ. Equ., 30:4 (1994), 646–658

Citation in format AMSBIB
\Bibitem{FurIma94}
\by A.~V.~Fursikov, O.~Yu.~Imanuvilov
\paper Rate of convergence in the closure of a chain of moment equations that correspond to the Navier--Stokes system with a random right-hand side
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 4
\pages 699--711
\mathnet{http://mi.mathnet.ru/de8355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1299855}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 4
\pages 646--658


Linking options:
  • http://mi.mathnet.ru/eng/de8355
  • http://mi.mathnet.ru/eng/de/v30/i4/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022